CSpace

Browse/Search Results:  1-10 of 264 Help

Selected(0)Clear Items/Page:    Sort:
A linearized ADI scheme for two-dimensional time-space fractional nonlinear vibration equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2021, 页码: 15
Authors:  Zhang, Jingna;  Huang, Jianfei;  Aleroev, Temirkhan S.;  Tang, Yifa
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
Time-space fractional nonlinear vibration equations  two dimensions  linearized ADI scheme  stability  convergence  
THE NUMBER OF POSITIVE SOLUTIONS TO THE BREZIS-NIRENBERG PROBLEM 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 3, 页码: 1947-1985
Authors:  Cao, Daomin;  Luo, Peng;  Peng, Shuangjie
Favorite  |  View/Download:2/0  |  Submit date:2021/04/26
Critical Sobolev exponent  local Pohozaev identity  existence of solutions  exact number of solutions  Green's function  
PID Control for Synchronization of Complex Dynamical Networks With Directed Topologies 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2021, 卷号: 51, 期号: 3, 页码: 1334-1346
Authors:  Gu, Haibo;  Liu, Peng;  Lu, Jinhu;  Lin, Zongli
Favorite  |  View/Download:2/0  |  Submit date:2021/04/26
Synchronization  Topology  Protocols  PD control  PI control  Complex networks  Directed spanning tree  networked control system  proportional–  integral–  derivative (PID) control  strongly connected network  synchronization  
A superlinear convergence scheme for the multi-term and distribution-order fractional wave equation with initial singularity 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2021, 页码: 16
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
distribution-order derivative  fractional wave equations  initial singularity  multi-term fractional derivatives  superlinear convergence  
Existence of semiclassical solutions for some critical Dirac equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2021, 卷号: 62, 期号: 1, 页码: 22
Authors:  Ding, Yanheng;  Guo, Qi;  Yu, Yuanyang
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
Error estimate on the tanh meshes for the time fractional diffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 21
Authors:  Zhang, Jiali;  Huang, Jizu;  Wang, Kun;  Wang, Xin
Favorite  |  View/Download:4/0  |  Submit date:2021/01/14
Caputo fractional derivative  error estimate  the tanh meshes  unconditionally stable  weak singularity  
Dyadic bilinear estimates and applications to the well-posedness for the 2D Zakharov-Kuznetsov equation in the endpoint space H-1/4 期刊论文
FORUM MATHEMATICUM, 2020, 卷号: 32, 期号: 6, 页码: 1575-1598
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
Well-posedness  Zakharov-Kuznetsov equation  dyadic X-s,X-b  dyadic bilinear estimates  
Two linearized schemes for time fractional nonlinear wave equations with fourth-order derivative 期刊论文
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, 2020, 页码: 19
Authors:  Huang, Jianfei;  Qiao, Zhi;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
Fractional nonlinear wave equations  Fourth-order derivative  Linearized schemes  Stability  Convergence  
Geometrically distinct solutions of nonlinear elliptic systems with periodic potentials 期刊论文
ARCHIV DER MATHEMATIK, 2020, 页码: 14
Authors:  Yang, Zhipeng;  Yu, Yuanyang
Favorite  |  View/Download:4/0  |  Submit date:2021/01/14
Nonlinear elliptic systems  Geometrically distinct solutions  Variational methods  
Semiclassical states for Dirac-Klein-Gordon system with critical growth 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 488, 期号: 2, 页码: 29
Authors:  Ding, Yanheng;  Guo, Qi;  Yu, Yuanyang
Favorite  |  View/Download:13/0  |  Submit date:2020/06/30
Dirac-Klein-Gordon system  Least energy solutions  Concentration  Critical